# SDR AALA202407264622

- Difficulty date: July 24, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 44,485 hours, 18,700 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Broken
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GUST LOCK DOES NOT KEEP THE L1 CABIN DOOR LOCKED IN PLACE OPEN.**SUPPLEMENTAL REPORT FOR (AALA202407257887): REMOVE AND REPLACED GUIDE ARM ((AALA202407257887)) AND ROLLER ((AALA202407264622)) PER AMM 52-11-21 AND PER EA 356580B**(CLOSED).
